# SDR SWAA2015091043683

- Difficulty date: August 26, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 57,663 hours, 33,660 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT STATION 92.7, CRACKED IN LOWER RADIUS, 29.0" FROM FRONT SPAR, LOCATION 3.  REPAIRED RIB IAW EA.
